Dermatology Community
little whiteheads on cheeks
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

little whiteheads on cheeks

i have these little whiteheads on my cheeks that wont go away. they are hard. cant pop them. have to extract them. once extracted about a month later they will come back. what are they?!!!!!!
thanks
Blank
563773_tn?1374250139
Hello,
If you are having a sensitive skin then you should use these creams only after consultation of a dermatologist. Benzoyl peroxide may cause redness, erythema as well as burning or stinging sensation and hence should be used with caution.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Related Discussions
3 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
These white pimple like spots on cheeks can be due to whiteheads, milia or folliculitis. Cleanse the area thoroughly and apply a good mild exfoliating scrub on that. Apply a medicated cream or gel containing resorcinol, salicylic acid or benzoyl peroxide. But use them under prescription. If symptoms persist or worsen then get it evaluated from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.






Blank
Avatar_f_tn
i have used a scrub and extracted them and but they keep coming back just in different spots.
my skin is very sensitive are those creams ok with sensitive skin?
thank you for your response!
Blank
563773_tn?1374250139
Hello,
If you are having a sensitive skin then you should use these creams only after consultation of a dermatologist. Benzoyl peroxide may cause redness, erythema as well as burning or stinging sensation and hence should be used with caution.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
maatson
Other
Avatar_n_tn
Blank
alex0306